Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/56625
DC FieldValueLanguage
dc.contributor.authorAlmeida Benítez, Pedro Ramónen_US
dc.contributor.authorFranco Brañas, José Ramónen_US
dc.date.accessioned2019-09-30T17:10:18Z-
dc.date.available2019-09-30T17:10:18Z-
dc.date.issued2003en_US
dc.identifier.issn1130-4723en_US
dc.identifier.otherDialnet
dc.identifier.urihttp://hdl.handle.net/10553/56625-
dc.languagespaen_US
dc.relation.ispartofRevista de la Academia Canaria de Cienciasen_US
dc.sourceRevista de la Academia Canaria de Ciencias = Folia Canariensis Academiae Scientiarum [ISSN 1130-4723], v. 15 (1), p. 69-77en_US
dc.subject12 Matemáticasen_US
dc.titleEl algoritmo de grado mínimo para sistemas lineales dispersos factorizados en bloquesen_US
dc.typeinfo:eu-repo/semantics/articleen_US
dc.typeArticleen_US
dc.identifier.urlhttp://dialnet.unirioja.es/servlet/articulo?codigo=2773635-
dc.description.lastpage77-
dc.identifier.issue1-
dc.description.firstpage69-
dc.relation.volume15-
dc.investigacionIngeniería y Arquitecturaen_US
dc.type2Artículoen_US
dc.contributor.authordialnetid1750237-
dc.contributor.authordialnetidNo ID-
dc.identifier.dialnet2773635ARTREV-
dc.identifier.ulpgces
item.fulltextSin texto completo-
item.grantfulltextnone-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.fullNameAlmeida Benítez, Pedro Ramón-
Appears in Collections:Artículos
Show simple item record

Page view(s)

25
checked on Jun 11, 2022

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.